# SDR 95ZZZX1450

- Difficulty date: March 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N100QC
- Make and model: Cessna 421C
- Aircraft serial: 421C0689
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Wye Collector
- Part number: 99103007
- Condition: Cracked
- Location: Exhaust
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, THE EXHAUST Y-COLLECTOR WAS FOUND WITH A ONE INCH CRACK.  AN EXHAUST STAIN WAS PRESENT.  RECOMMEND A THOROUGH INSPECTION OF THE EXHAUST SYSTEM EVERY 100 HOURS, ESPECIALLY ON LARGE TURBOCHARGED ENGINES.  AD 75-23-08 R5 PERTAINS TO THIS SUBJECT.
